Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking AKT4 for uterine TB, has severe body pain, high uric acid levels, no relief with medicine. Next step?

Hi Doctor, This is Vamsi from India. My wife is having TB in right side of uterus . Doctor suggested AKT4 for 3 months , she is having severe body pains , doctor suggested to use monto 3 ( Ethambutol drug) . her joint pains increased very much. uric acid levels checked,no use its just above normal... what way we have to proceed, whom we have to consult,what diagnosis we have to go for ? please suggest. Thanks in advance . Vamsi
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi vamsi
Thanks for coming to HCM
your wife has got extrapulmonary i.e uterine TB for which regimen is 2HRZE/4HR. It means that AKT4 was extended for a month which can be done if there is inadequate response. now inspite of monto3, monto 2 has to be given as per the guideline.

Pyrazinamide, one of the constituent of AKT4 can lead to hyperuricemia and joint pain but you are off the drug i.e no pyrazinamide is in now it is not the culprit..

for pain you can take analgesics like ibuprofen, indomethacin etc........ and go for certain test like RA factor, ANA, ESR and if RA comes out to be positive go for anti CCP test which will confirm rheumatoid arthritis.....

It will better to relieve your symptom by analgesic ant to meet the doctor with the abovesaid tests....

best wishes
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor